Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An unsolvable Cousin problem


Author: Lee A. Rubel
Journal: Proc. Amer. Math. Soc. 104 (1988), 410-412
MSC: Primary 34A20; Secondary 30D05
DOI: https://doi.org/10.1090/S0002-9939-1988-0962806-4
MathSciNet review: 962806
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a Laurent series $ \sum\nolimits_{n = - \infty }^\infty {{A_n}{z^n}} $, convergent in an annulus $ \left\{ {\rho < \left\vert z \right\vert < 1/\rho } \right\}$ for some $ \rho < 1$, which satisfies an algebraic differential equation (ADE) there, but such that neither of the series $ \sum\nolimits_{n = 0}^\infty {{A_n}{z^n}} $ and $ \sum\nolimits_{n = - \infty }^{ - 1} {{A_n}{z^n}} $ satisfies any ADE.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34A20, 30D05

Retrieve articles in all journals with MSC: 34A20, 30D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0962806-4
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society